# SDR ASOA03666

- Difficulty date: December 21, 2003
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 8260121
- Condition: Inoperative
- Location: Nr 1 Generator
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

FLT 4193 - DURING VISUAL APPROACH INTO MYR FROM ATL, AT APPROX 1,800 FT THE CREW RECEIVED FAULT INDICATIONS INCLUDING DC NR 1 BUSS OFF AND LOSS OF THE DC NR 1 GENERATOR, INCLUDING AN INTERMITTENT FAILURE OF DC NR 2.  THE CREW ALSO LOST COMMUNICATIONS 1 AND THE INTERPHONE.  CABIN PRESSURE MADE RAPID FLUCTUATIONS ALONG WITH OTHER SYSTEMS FAILING INTERMITTENTLY.  QRH PROCEDURES WERE COMPLIED WITH AN AN EMERGENCY DECLARED.  THE AIRCRAFT LANDED SAFELY IN MYR.  MAINTENANCE REMOVED AND REPLACED THE NR 1 GENERATOR, NR 1 GENERATOR CONTROL UNIT AND THE DC POWER BUSS CONTROL UNIT.  OPS CHECKS DURING ENGINE RUN AND CROSS STARTS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
